# SDR IPXA09555754

- Difficulty date: April 9, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 17,748 hours, 11,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101623
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT AT BULK CARGO COMPARTMENT FUSELAGE FRAME, STA1500, S-25L.  DENT AT STA 1500 WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A FIG 101.  REMOVED SPLICE IAW SRM 53-40-02 AND EA757-5362-27-A1862.  CUT OUT DAMAGE AREA IAW EA757-5362-27-A1862.  HFEC CUT OUT IAW NTM 51-00-19PT6, NO CRACKS FOUND.  ACCOMPLISHED FRAME REPAIR AT STA 1500 PER EA757-5362-27-A1862 & IPXA EO B757-5310-33349-A.
